International Journal of Partial Differential Equations and Applications
ISSN (Print): 2376-9548 ISSN (Online): 2376-9556 Website: http://www.sciepub.com/journal/ijpdea Editor-in-chief: Mahammad Nurmammadov
Open Access
Journal Browser
Go

Content: Volume 4, Issue 1

Open AccessArticle
DRBEM Applied to the 3D Helmholtz Equation and Its Particular Solutions with Various Radial Basis Functions
International Journal of Partial Differential Equations and Applications. 2016, 4(1), 1-6. DOI: 10.12691/ijpdea-4-1-1
Pub. Date: May 03, 2016Views: 6536Downloads: 5156
Open AccessArticle
Harmonic Oscillations and Resonances in 3-D Nonlinear Dynamical System
International Journal of Partial Differential Equations and Applications. 2016, 4(1), 7-15. DOI: 10.12691/ijpdea-4-1-2
Pub. Date: July 20, 2016Views: 6584Downloads: 5277
Open AccessArticle
Employment Higher Degree B-Spline Function for Solving Higher Order Differential Equations
International Journal of Partial Differential Equations and Applications. 2016, 4(1), 16-19. DOI: 10.12691/ijpdea-4-1-3
Pub. Date: July 25, 2016Views: 4777Downloads: 3374